MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 17312-00
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical: the respiratory therapist noted low volumes on the avea ventilator during use on a patient.No patient harm was reported.
 
Additional Manufacturer Narrative
H3: 81 other ¿ currently, the suspect device has not been returned for evaluation.Therefore, a root cause has not been determined.Currently, patient involvement is unknown.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
AVEA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19697688
Report Number3010838917-2024-00123
Device Sequence Number3641677
Product Code CBK
UDI-Device Identifier10190752185784
UDI-Public(01)10190752185784
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number17312-00
Device Catalogue Number17312-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown